# SDR UPS00833203

- Difficulty date: June 22, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 575503244
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 1702 - 1723, RBL 30 FLOOR SUPPORT CHANNEL IS CORRODED BEYOND LIMITS.    REMOVED, FABRICATED, AND REPLACED CHANNEL IAW DWG. 5755032,AND SRM. 51-1-20D,51-1-21 ***CPCP***
